Global behaviors and optimal harvesting of a class of impulsive periodic logistic single-species system with continuous periodic control strategy. (English) Zbl 1157.34349

Summary: Global behaviors and optimal harvesting of a class of impulsive periodic logistic single-species system with continuous periodic control strategy is investigated. Four new sufficient conditions that guarantee the exponential stability of the impulsive evolution operator introduced by us are given. By virtue of exponential stability of the impulsive evolution operator, we present the existence, uniqueness and global asymptotical stability of periodic solutions. Further, the existence result of periodic optimal controls for a Bolza problem is given. At last, an academic example is given for demonstration.


34K13 Periodic solutions to functional-differential equations
92D25 Population dynamics (general)
93C15 Control/observation systems governed by ordinary differential equations
34K35 Control problems for functional-differential equations
Full Text: DOI EuDML


[1] Clark CW: Mathematical Bioeconomics: The Optimal Management of Renewable Resources, Pure and Applied Mathematics. John Wiley & Sons, New York, NY, USA; 1976:xi+352.
[2] Song X, Chen L: Optimal harvesting and stability for a two-species competitive system with stage structure.Mathematical Biosciences 2001,170(2):173-186. 10.1016/S0025-5564(00)00068-7 · Zbl 1028.34049
[3] Marzollo R (Ed): Periodic Optimization. Springer, New York, NY, USA; 1972. · Zbl 0269.93001
[4] Fan M, Wang K: Optimal harvesting policy for single population with periodic coefficients.Mathematical Biosciences 1998,152(2):165-177. 10.1016/S0025-5564(98)10024-X · Zbl 0940.92030
[5] Bainov DD, Simeonov PS: Impulsive Differential Equations: Periodic Solutions and Applications, Pitman Monographs and Surveys in Pure and Applied Mathematics. Volume 66. Longman Scientific & Technical, Harlow, UK; 1993:x+228. · Zbl 0815.34001
[6] Xiao YN, Cheng DZ, Qin HS: Optimal impulsive control in periodic ecosystem.Systems & Control Letters 2006,55(7):558-565. 10.1016/j.sysconle.2005.12.003 · Zbl 1129.49308
[7] Lakshmikantham V, Bainov DD, Simeonov PS: Theory of Impulsive Differential Equations, Series in Modern Applied Mathematics. Volume 6. World Scientific, Teaneck, NJ, USA; 1989:xii+273.
[8] Nieto JJ: An abstract monotone iterative technique.Nonlinear Analysis: Theory, Methods & Applications 1997,28(12):1923-1933. 10.1016/S0362-546X(97)89710-6 · Zbl 0883.47058
[9] Yan J, Zhao A, Nieto JJ: Existence and global attractivity of positive periodic solution of periodic single-species impulsive Lotka-Volterra systems.Mathematical and Computer Modelling 2004,40(5-6):509-518. 10.1016/j.mcm.2003.12.011 · Zbl 1112.34052
[10] Jiao J-J, Chen L-S, Nieto JJ, Angela T: Permanence and global attractivity of stage-structured predator-prey model with continuous harvesting on predator and impulsive stocking on prey.Applied Mathematics and Mechanics 2008,29(5):653-663. 10.1007/s10483-008-0509-x · Zbl 1231.34021
[11] Zeng G, Wang F, Nieto JJ: Complexity of a delayed predator-prey model with impulsive harvest and Holling type II functional response.Advances in Complex Systems 2008,11(1):77-97. 10.1142/S0219525908001519 · Zbl 1168.34052
[12] Wang, W.; Shen, J.; Nieto, JJ, Permanence and periodic solution of predator-prey system with Holling type functional response and impulses, 15 (2007) · Zbl 1146.37370
[13] Zhang H, Chen L, Nieto JJ: A delayed epidemic model with stage-structure and pulses for pest management strategy.Nonlinear Analysis: Real World Applications 2008,9(4):1714-1726. 10.1016/j.nonrwa.2007.05.004 · Zbl 1154.34394
[14] Ahmad B, Nieto JJ: Existence and approximation of solutions for a class of nonlinear impulsive functional differential equations with anti-periodic boundary conditions.Nonlinear Analysis: Theory, Methods & Applications 2008,69(10):3291-3298. 10.1016/j.na.2007.09.018 · Zbl 1158.34049
[15] Jiang D, Yang Y, Chu J, O’Regan D: The monotone method for Neumann functional differential equations with upper and lower solutions in the reverse order.Nonlinear Analysis: Theory, Methods & Applications 2007,67(10):2815-2828. 10.1016/j.na.2006.09.042 · Zbl 1130.34040
[16] Li Y: Global exponential stability of BAM neural networks with delays and impulses.Chaos, Solitons & Fractals 2005,24(1):279-285. · Zbl 1099.68085
[17] De la Sen M: Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces.Journal of Mathematical Analysis and Applications 2006,321(2):621-650. 10.1016/j.jmaa.2005.08.038 · Zbl 1111.93072
[18] Yu L, Zhang J, Liao Y, Ding J: Parameter estimation error bounds for Hammerstein nonlinear finite impulsive response models.Applied Mathematics and Computation 2008,202(2):472-480. 10.1016/j.amc.2008.01.002 · Zbl 1148.65053
[19] Jankowski T: Positive solutions to second order four-point boundary value problems for impulsive differential equations.Applied Mathematics and Computation 2008,202(2):550-561. 10.1016/j.amc.2008.02.040 · Zbl 1255.34025
[20] Hernández EM, Pierri M, Goncalves G: Existence results for an impulsive abstract partial differential equation with state-dependent delay.Computers & Mathematics with Applications 2006,52(3-4):411-420. 10.1016/j.camwa.2006.03.022 · Zbl 1153.35396
[21] Hernández EM, Rabello M, Henríquez HR: Existence of solutions for impulsive partial neutral functional differential equations.Journal of Mathematical Analysis and Applications 2007,331(2):1135-1158. 10.1016/j.jmaa.2006.09.043 · Zbl 1123.34062
[22] Hernández EM, Sakthivel R, Aki ST: Existence results for impulsive evolution differential equations with state-dependent delay.Electronic Journal of Differential Equations 2008,2008(28):1-11. · Zbl 1133.35101
[23] Ahmed NU: Some remarks on the dynamics of impulsive systems in Banach spaces.Dynamics of Continuous, Discrete and Impulsive Systems. Series A 2001,8(2):261-274. · Zbl 0995.34050
[24] Ahmed NU, Teo KL, Hou SH: Nonlinear impulsive systems on infinite dimensional spaces.Nonlinear Analysis: Theory, Methods & Applications 2003,54(5):907-925. 10.1016/S0362-546X(03)00117-2 · Zbl 1030.34056
[25] Xiang X, Ahmed NU: Existence of periodic solutions of semilinear evolution equations with time lags.Nonlinear Analysis: Theory, Methods & Applications 1992,18(11):1063-1070. 10.1016/0362-546X(92)90195-K · Zbl 0765.34057
[26] Xiang X: Optimal control for a class of strongly nonlinear evolution equations with constraints.Nonlinear Analysis: Theory, Methods & Applications 2001,47(1):57-66. 10.1016/S0362-546X(01)00156-0 · Zbl 1042.49507
[27] Sattayatham P, Tangmanee S, Wei W: On periodic solutions of nonlinear evolution equations in Banach spaces.Journal of Mathematical Analysis and Applications 2002,276(1):98-108. 10.1016/S0022-247X(02)00378-5 · Zbl 1029.34045
[28] Xiang X, Wei W, Jiang Y: Strongly nonlinear impulsive system and necessary conditions of optimality.Dynamics of Continuous, Discrete & Impulsive Systems. Series A 2005,12(6):811-824. · Zbl 1081.49027
[29] Wei W, Xiang X: Necessary conditions of optimal control for a class of strongly nonlinear impulsive equations in Banach spaces.Nonlinear Analysis: Theory, Methods & Applications 2005,63(5-7):53-63. · Zbl 1153.49300
[30] Wei W, Xiang X, Peng Y: Nonlinear impulsive integro-differential equations of mixed type and optimal controls.Optimization 2006,55(1-2):141-156. 10.1080/02331930500530401 · Zbl 1101.45002
[31] Xiang X, Wei W: Mild solution for a class of nonlinear impulsive evolution inclusions on Banach space.Southeast Asian Bulletin of Mathematics 2006,30(2):367-376. · Zbl 1121.34063
[32] Yu X, Xiang X, Wei W: Solution bundle for a class of impulsive differential inclusions on Banach spaces.Journal of Mathematical Analysis and Applications 2007,327(1):220-232. 10.1016/j.jmaa.2006.03.075 · Zbl 1113.34046
[33] Peng Y, Xiang X, Wei W: Nonlinear impulsive integro-differential equations of mixed type with time-varying generating operators and optimal controls.Dynamic Systems and Applications 2007,16(3):481-496. · Zbl 1153.34046
[34] Peng Y, Xiang X: Second order nonlinear impulsive time-variant systems with unbounded perturbation and optimal controls.Journal of Industrial and Management Optimization 2008,4(1):17-32. · Zbl 1175.34102
[35] Wang J: Linear impulsive periodic system on Banach spaces.Proceedings of the 4th International Conference on Impulsive and Hybrid Dynamical Systems, July 2007, Nanning, China5: 20-25.
[36] Wang, J.; Xiang, X.; Wei, W., Linear impulsive periodic system with time-varying generating operators on Banach space, 16 (2007) · Zbl 1148.39015
[37] Wang, J.; Xiang, X.; Wei, W.; Chen, Q., Existence and global asymptotical stability of periodic solution for the [InlineEquation not available: see fulltext.]-periodic logistic system with time-varying generating operators and [InlineEquation not available: see fulltext.]-periodic impulsive perturbations on Banach spaces, 16 (2008)
[38] Ahmed NU: Semigroup Theory with Applications to Systems and Control, Pitman Research Notes in Mathematics Series. Volume 246. Longman Scientific & Technical, Harlow, UK; 1991:x+282.
[39] Luo Z-H, Guo B-Z, Morgül O: Stability and Stabilization of Infinite Dimensional Systems with Applications, Communications and Control Engineering Series. Springer, London, UK; 1999:xiv+403. · Zbl 0922.93001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.